Home » Members » Shusen Xie

Shusen Xie


Dean, Professor

Email: shusenxie@ouc.edu.cn

Address: No.238 Songling Road, Laoshan District, Qingdao, Shandong, China


  1. Shandong University,Jinan, Shandong
    Ph.D. in Computational Mathematics, Jul. 1996


  1. Visiting Scholar, Sept. 2012--Mar. 2013
    Department of Mathematics & Statistics, York University, Canada
  2. Visiting Scholar, July 2012--Aug. 2012
    Department of Mathematics, Hong Kong Baptist University, Hong Kong, China
  3. Visiting Scientist, Sept. 2009--Aug. 2010
    Division of Applied Mathematics, Brown University, USA
  4. Visiting Professor, Mar. 2005--Feb. 2006
    Department of Mathematics, Changwon National University, Korea
  5. Professor, Dec. 2002--
    School of Mathematical Sciences, Ocean University of China, Qingdao, China


  1. Teaching "Calculus", "Linear Algebra", "Numerical Solutions of Differential Equations", "Finite Difference Method for PDEs" and "Finite Element Methods for PDEs".


  1. Computational Mathematics
  2. Numerical Methods of Partial Differential Equations and Applications


  1. Shusen Xie, Peng Li, Zhen Gao, Hui Wang, High order compact finite difference schemes for a system of third order boundary value problem, Appl. Math.Comp., 219: 2564–2573, 2012.
  2. Robert V. Namm, Gyungsoo Woo, Shu-Sen Xie, Sucheol Yi, Solution of semicoercive signorini problem based on a duality scheme with modified Lagrangian functional, J. Korean Math. Soc., 49(4): 843-854, 2012.
  3. Shuyan Hao, Shusen Xie, Sucheol Yi, The Galerkin method for the KdV equation using a new basis of smooth  piecewise cubic polynomials, Appl. Math.Comp., 218: 8659-8671, 2012.
  4. Shusen Xie, Sucheol Yi, Tae In Kwon, Fourth-order compact difference and alternating direction implicit schemes for telegraph equations, Comp. Phy. Comm., 183: 552-569, 2012.
  5. Zhen Gao, Shusen Xie, Fourth-order alternating direction implicit compact finite difference schemes for two-dimensional Schrodinger equations, Appl. Numer. Math., 61: 593-614, 2011.
  6. Shusen Xie, Guangxing Li, Sucheol Yi, Sunyeong Heo, A compact finite difference method for solving Burgers equation, Int. J. Numer. Meth. Fluids, 62: 747-764, 2010.
  7. Shusen Xie, Guangxing Li, Sucheol Yi, Compact Finite Difference Schemes with High Accuracy for One-dimensional Nonlinear Schrodinger Equation, Comput. Methods Appl. Mech. Engrg., 198(9-12): 1052-1060 , 2009.
  8. Shusen Xie, Seokchan Kim, Gyungsoo Woo, Sucheol Yi, A Numerical Method for Generalized Regularized Long Wave Equation Using Reproducing Kernel Function, SIAM J. Sci. Comput., 30(5): 2263-2285, 2008.
  9. Shusen Xie, Sunyeong Heo, Seokchan Kim, Gyungsoo Woo, Sucheol Yi, Numerical Solution of One Dimensional Burgers Using Reproducing Kernel Function, J. Comput. Appl. Math., 214: 417-434, 2008.